# SDR QXEA2012112301423

- Difficulty date: November 23, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 47,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 669.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIPS 25P AND 26P ARE CORRODED ON FRAME 669.3.  REMOVED CLIPS IAW SRM 51-42-05-02-01 MATCH DRILLED NEW CLIPS IAW SRM 51-40-07-02-01.  INSTALLED CLIPS IAW SRM 51-42-05-02-01.  PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
